Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 123049, 4 pages
http://dx.doi.org/10.1155/2014/123049
Research Article

Algebroid Solutions of Second Order Complex Differential Equations

1Department of Mathematics, Jinan University, Guangzhou, Guangdong 510632, China
2School of Information, Renmin University of China, Beijing 100872, China

Received 28 November 2013; Accepted 17 December 2013; Published 2 January 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 Lingyun Gao and Yue Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Yi and C. C. Yang, Theory of the Uniqueness of Meromorphic Functions, Science Press, Beijing, China, 1995 (Chinese).
  2. Y. Z. He and X. Z. Xiao, Algebroid Functions and Ordinary Differential Equations, Science Press, Beijing, China, 1988.
  3. Y. Z. He and X. Z. Xiao, “Admissible solutions and ordinary differential equations,” Contemporary Mathematics, vol. 25, pp. 51–61, 1983. View at Google Scholar
  4. N. Toda, “On algebroid solutions of some algebraic differential equations in the complex plane,” Japan Academy A, vol. 65, no. 4, pp. 94–97, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Chen, “One class of ordinary differential equations which possess algebroid solutions in the complex domain,” Chinese Quarterly Journal of Mathematics, vol. 6, no. 4, pp. 45–51, 1991. View at Google Scholar
  6. K. Katajamäki, “Value distribution of certain differential polynomials of algebroid functions,” Archiv der Mathematik, vol. 67, no. 5, pp. 422–429, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Gao, “Some results on admissible algebroid solutions of complex differential equations,” Indian Journal of Pure and Applied Mathematics, vol. 32, no. 7, pp. 1041–1050, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L.-Y. Gao, “On some generalized higher-order algebraic differential equations with admissible algebroid solutions,” Indian Journal of Mathematics, vol. 43, no. 2, pp. 163–175, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Gao, “On the growth of solutions of higher-order algebraic differential equations,” Acta Mathematica Scientia B, vol. 22, no. 4, pp. 459–465, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Y. Gao, “The growth of single-valued meromorphic solutions and finite branch solutions,” Journal of Systems Science and Mathematical Sciences, vol. 24, no. 3, pp. 303–310, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Takagi, Lecture on Algebra, Kyoritsu, Tokyo, Japan, 1957 (Japanese).